# SDR FDEA201702140553

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,690 hours, 25,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: S283T00824
- Condition: Corroded
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK FOUND R-1 DOOR EXTERIOR EMERGENCY LIGHT INOP.  FOUND DIRT AND LIGHT CORROSION IN SOCKET. CLEANED AND RELAMPED REF 33-51-06-2-1 SWPM. LIGHT CHECKS GOOD AT THIS TIME.
